Equivariant Hilbert series

Frank Himstedt, Peter Symonds

    Research output: Contribution to journalArticlepeer-review


    We consider a finite group acting on a graded module and define an equivariant degree that generalizes the usual nonequivariant degree. The value of this degree is a module for the group, up to a rational multiple. We investigate how this behaves when the module is a ring and apply our results to reprove some results of Kuhn on the ohomology of groups.
    Original languageEnglish
    Pages (from-to)423-443
    Number of pages20
    JournalAlgebra and Number Theory
    Issue number4
    Publication statusPublished - 2009


    • Degree
    • Equivariant
    • Group action
    • Hilbert series
    • Ring


    Dive into the research topics of 'Equivariant Hilbert series'. Together they form a unique fingerprint.

    Cite this